Swelling on foot?

hi ladies

 

just bit of advice if I may :) I noticed this evening that the top of my foot, just before my toes start, has a spongey like swelling, it feels spongey, just wondered if this is anything to do with treatment, I finished 3 weeks ago, or something completely unrelated. 

 

Thanks in in advance for your time

 

tracy

Hi Tracy :-)

If your treatment has been solely radio/chemo/brachy and you have had no lymph nodes removed then this is very unlikely to be lymphodema I would think. Have you simply been a bit too inactive? Or standing still for too long? I'd be surprised if the radiotherapy would have this result but if it's still like that after a couple of days I'd have a word with your CNS if I were you.

Be lucky :-)
Tivoli

Thank you xx

Hi Tracy. It's always good to get these things checked out hunni, but what I will say is that it is absolutely possible for you to have lymphedema following radiotherapy.

I know of a number of ladies with this issue. Is it going away after you have put your feet up or after sleeping. You can be referred to a lymphedema clinic and they can help with management. Suz. Xxxxxx